MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 0 S/A UR-6; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 0 S/A UR-6; SUTURE, SURGICAL, ABSORBABLE
Model Number D7185
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but was unavailable: was this issue identified during the procedure? unsure.What was being done when the needle pulled-off (in the package/ removal from package / during passage through tissue )? unsure.Was the needle piece removed from the patient during the same procedure? unknown was there any additional tissue damage as a result of searching for the needle piece?unknown.Was additional dissection required in other organs/tissues other than the target tissue? unknown.Were there any adverse patient consequences? unknown.Procedure name? unknown.Please provide lot number? "no number left with note, just code." to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During the procedure, needle came away.There were no patient consequences reported.Additional information was requested.

Brand Name
PDSII VIO 27IN 0 S/A UR-6
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13723685
Report Number2210968-2022-01664
Device Sequence Number5985832
Product Code NEW
UDI-Device Identifier10705031027343
UDI-Public10705031027343
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD7185
Device Catalogue NumberD7185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown